# SDR UIEA2019053004355

- Difficulty date: May 31, 2019
- Submitted: May 31, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,483 hours, 18,514 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMB; LEFT PACK, LEFT BLEED OVERHEAT, LEFT ENGINE BLEED EICAS MESSAGES. RESET BLEED VALVE AT CRUISE, CLEARED MESSAGE. ( PERFORMED BITE CHECK IAW AMM 36-11-00. NO DEFECTS NOTED.  )
